# SDR COMA0560350

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 13,333 hours, 11,205 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5021 - RECEIVED A RIGHT THRUST REVERSER UNLOCK MESSAGE DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED THE RIGHT THRUST REVERSER PER MEL 78-30-01.
